Case of e-cigarette or vaping product use-associated lung injury (EVALI) in London, UK.
Аннотация
We present a case of a 38-year-old man with no medical comorbidities who presented to the hospital with haemoptysis and shortness of breath on a background of vaping home-manufactured cannabis oil. He developed e-cigarette or vaping product use-associated lung injury (EVALI) visible on chest X-ray requiring oxygen, and corticosteroid treatment before making a recovery. Research reports that the contents vitamin E acetate and tetrahydrocannabinol are frequently found in substances acquired from informal sources which increase the likelihood of EVALI developing. Further research into their synergistic effect is ongoing. Although safer than smoking, vaping is not risk free and EVALI should be considered in patients presenting with respiratory disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.